# SDR DL73K991770

- Difficulty date: August 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N305DL
- Make and model: Boeing 737232
- Aircraft serial: 23077
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BPS73
- Condition: Inop
- Location: Door 1r
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 1R EMERGENCY LIGHT FLASHES.
